# SDR DALA2025070905173

- Difficulty date: July 6, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 94,557 hours, 12,325 cycles
- Engine: Pwa PW4168A
- Engine time: 8,083 hours, 1,044 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 3305 -DIV/IFSD- DIVERTED TO TER DUE TO LEFT ENGINE FAILED DURING CRUISE. CORRECTIVE ACTION: LEFT ENGINE EXPERIENCED A STALL WITH AN EGT OVER LIMIT, ENGINE WAS SHUTDOWN. ENGINE CHANGE DUE TO EGT EXCEEDANCE OF 751C FOR 120 SECONDS. ESN 733547 CSR 1044 TSR 8083 NO PRIOR HISTORY OF ENGINE ISSUES, TREND DATA REVIEWED, NO SHIFTS IN ANY PARAMETERS PRIOR TO EVENT. REPLACED ENGINE PER A330 AMM 71-00-00-000-803.
